Nonlinear Dynamics

, Volume 29, Issue 1, pp 191–200

Analytical Stability Bound for a Class of Delayed Fractional-Order Dynamic Systems

  • YangQuan Chen
  • Kevin L. Moore

DOI: 10.1023/A:1016591006562

Cite this article as:
Chen, Y. & Moore, K.L. Nonlinear Dynamics (2002) 29: 191. doi:10.1023/A:1016591006562


Delayed Linear Time-Invariant (LTI) fractional-order dynamic systems areconsidered. The analytical stability bound is obtained by using Lambertfunction. Two examples are presented to illustrate the obtainedanalytical results.

delayfractional-order dynamic systemsfractional-order integratorfractional-order differentiatorstability boundanalytical solutionsLambert function

Copyright information

© Kluwer Academic Publishers 2002

Authors and Affiliations

  • YangQuan Chen
    • 1
  • Kevin L. Moore
    • 1
  1. 1.Center for Self-Organizing and Intelligent Systems (CSOIS), Department of Electrical and Computer EngineeringUtah State UniversityLoganU.S.A